# SDR YENA2018092620359

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 34,558 hours, 21,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SHEAR TIE FLOOR STRUCTURE AT FR 76 BTWN STR 28R TO STR 29R ON AFT CARGO COMPARTMENT; REPLACED SHEAR TIE FLOOR STRUCTURE LOCATED AT LEVEL FR 76 BTWN STR 28R TO STR 29R ON AFT CARGO COMPARTMENT. IAW E190 SRM-51-40-08 & DWG 170-65180-4445 REF AEROMAN N/R 20180-287278.
